Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 9 (1955), 195-224
DOI: https://doi.org/10.1090/S0025-5718-55-99013-X
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Hayashi, Sieben- und mehrstellige Tafeln der Kreis- und Hyperbel-funktionen und deren Produkte sowie der Gammafunktion. Springer, Berlin, 1926.
  • [2] Tables of Inverse Hyperbolic Functions, Harvard University Press, Cambridge, Mass., 1949. By the Staff of the Computation Laboratory. MR 0029262
  • [1] Ralph Hoyt Bacon, Integral solutions of 𝑥²+𝑦²+𝑧²=𝑟², School Sci. Math. 47 (1947), 155–164. MR 0073305
  • [1] Ralph Hoyt Bacon, Integral solutions of 𝑥²+𝑦²+𝑧²=𝑟², School Sci. Math. 47 (1947), 155–164. MR 0073305
  • [2] Francis L. Miksa, A table of integral solutions of 𝑎²+𝑏²+𝑐²=𝑟², Math. Teacher 48 (1955), 251–255. MR 0073306
  • [1] J. V. Uspensky & M. A. Heaslet, Elementary Number Theory, McGraw-Hill, New York, 1939, p. 337-341.
  • [1] Fletcher, Miller & Rosenhead, An Index of Mathematical Tables, Scientific Computing Service, Ltd., London, p. 72.
  • [1] George E. Forsythe, Tentative classification of methods and bibliography on solving systems of linear equations, Simultaneous linear equations and the determination of eigenvalues, National Bureau of Standards Applied Mathematics Series, No. 29, U. S. Government Printing Office, Washington, D. C., 1953, pp. 1–28. MR 0057021
  • [2] L. F. Richardson, ``The approximate arithmetical solution by finite differences of physical problems involving differential equations, with an application to the stresses in a masonry dam,'' Roy. Soc. London, Phil. Trans. (A), v. 210, 1910, p. 307-357.
  • [1] A. J. Thompson, Table of the Coefficients of Everett’s Central-Difference Interpolation Formula, 2nd edition, Tracts for Computers, no. 5, Cambridge University Press, Cambridge, England, 1943. MR 0007848
  • [1] Herbert E. Salzer, A new formula for inverse interpolation, Bull. Amer. Math. Soc. 50 (1944), 513–516. MR 0010673, https://doi.org/10.1090/S0002-9904-1944-08179-2
  • [2] Herbert E. Salzer, Inverse interpolation for eight-, nine-, ten-, and eleven-point direct interpolation, J. Math. Phys. Mass. Inst. Tech. 24 (1945), 106–108. MR 0012923, https://doi.org/10.1002/sapm1945241106
  • [1] A. Wald and J. Wolfowitz, On a test whether two samples are from the same population, Ann. Math. Statistics 11 (1940), 147–162. MR 0002083
  • [2] A. M. Mood, The distribution theory of runs, Ann. Math. Statistics 11 (1940), 367–392. MR 0003493
  • [1] W. J. Dixon, Power functions of the sign test and power efficiency for normal alternatives, Ann. Math. Statistics 24 (1953), 467–473. MR 0058935
  • [1] H. A. David, Further applications of range to the analysis of variance, Biometrika 38 (1951), 393–409. MR 0046006, https://doi.org/10.1093/biomet/38.3-4.393
  • [2] P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 0036484, https://doi.org/10.1093/biomet/37.1-2.78
  • [1] E. B. Wilson & M. M. Hilferty, ``The distribution of chi-square,'' Nat. Acad. Sci., Proc., v. 17, 1931, p. 684-688.
  • [1] E. A. Cornish & R. A. Fisher, ``Moments and cumulants in the specification of distributions,'' Extrait de la Revue de l'Institut International de Statistique, v. 4, 1937, p. 1-14.
  • [1] For the definition of $ H{h_n}(x)$ see BAAS Math. Tables, v. I, London, 1941, p. x.
  • [1] P. K. Bose, On recursion formulae, tables and Bessel function populations associated with the distribution of classical 𝐷²-statistic, Sankhyā 8 (1947), 235–248. MR 0025251
  • [1] K. J. Shone, Relations between the standard deviation and the distribution of range in non-normal populations, J. Roy. Statist. Soc. Ser. B. 11 (1949), 85–88. MR 0032164


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-55-99013-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society